Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes white discharge from penis daily?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
hi on my penis top will become white dialy and i clean dialy
Posted Wed, 26 Mar 2014 in General Health
Answered by Dr. Johny Chacko 1 hour later
Brief Answer: Penis becoming white Detailed Answer: Hello, Welcome to healthcare magic, From your description I assume that your tip of penis under the foreskin develops white colored membrane like discharge which you clean every day with soap, but returns again the next day. Is that right ? If this is what you have it seems like smegma. Every man will produce a white secretion called smegma from glands around foreskin called Tyson's glands. This is normal and not a disease. You should retract the foreskin during bath and with your finger wipe off the smegma under running water on a daily basis. You need not use soap. Ointments cannot decrease smegma production. Hope this helped, I will be happy to clear any further doubts you have. Take care.
Above answer was peer-reviewed by
Follow-up: What causes white discharge from penis daily? 14 hours later
and top of the skin there is white patch which was small and now swoly it is becoming big in tip of the skin i get iching lot and fell like scraching always please help for this
Answered by Dr. Johny Chacko 1 hour later
Brief Answer: White patch on penis Detailed Answer: Hello, Welcome back, You have a feature to upload the images of the patch by yourself at the right side of the query page, please utilize that so that I can answer your query better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'. Please do not worry about the privacy of photograph as this site is safe. Itching sensation could be due to fungal infection called candidiasis. I usually treat candidiasis with candid cream application twice a day and Tablet Fluconazole 75 mg daily for 7 days. White patch could be vitiligo or LSEA. If you can send a photo it will be very useful. Hope this helped, Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor